VU Matematikos ir informatikos instituto autoriaus 'Jonas Jankauskas' publikacijų sąrašas
pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazes VUB [nuo 2011 m. iki dabar] ir LMAVB [iki 2010 m. imtinai]:

Eil. Nr. Publikacija
1Jankauskas, Jonas; Drungilas, Paulius; Šiurys, Jonas. On Littlewood and Newman multiples of Borwein polynomials // Vilnius conference in combinatorics and number theory, Vilnius, Lithuania, July 16 - July 22, 2017 : program and abstract book [Elektroninis išteklius]. Vilnius : Vilniaus universitetas. 2017, p. 13-14. Prieiga per internetą: <http://mjcnt.phystech.edu/conference/vilnius/Vilnius2017.pdf> [žiūrėta 2018-05-22].
2Dubickas, Artūras; Drungilas, Paulius; Jankauskas, Jonas. Mathematical competition for students of the Department of mathematics and informatics of Vilnius University. Problems and solutions. Vilnius : Vilniaus universitetas, 2016. 5 p. Prieiga per internetą: <https://klevas.mif.vu.lt/~dubickas/files/dvifai/2016sprend.pdf> [žiūrėta 2018-05-10].
3Borwein, Peter; Choi, Stephen; Ferguson, Ron; Jankauskas, Jonas. On littlewood polynomials with prescribed number of zeros inside the unit disk // Canadian journal of mathematics. Toronto : University of Toronto Press. ISSN 0008-414X. eISSN 1496-4279. 2015, Vol. 67, No. 3, p. 507-526. DOI: 10.4153/CJM-2014-007-1.
4Dubickas, Artūras; Jankauskas, Jonas. Simple linear relations between conjugate algebraic numbers of low degree // Journal of the Ramanujan Mathematical Society. Mysore, Karnataka : Ramanujan Mathematical Society. ISSN 0970-1249. eISSN 2320-3110. 2015, Vol. 30, No. 2, p. 219-235. Prieiga per internetą: <https://klevas.mif.vu.lt/~dubickas/files/dvifai/8laipsnisfinal.pdf> [žiūrėta 2015-11-02].
5Drungilas, Paulius; Dubickas, Artūras; Jankauskas, Jonas. On relations for rings generated by algebraic numbers and their conjugates // Annali di matematica pura ed applicata. Heidelberg : Springer. ISSN 0373-3114. eISSN 1618-1891. 2015, Vol. 194, iss. 2, p. 369-385. DOI: 10.1007/s10231-013-0380-4.
6Dubickas, Artūras; Jankauskas, Jonas. Nonreciprocal algebraic numbers of small Mahler's measure // Acta arithmetica. Warsaw : Polish Acad Sciences Inst Mathematics. ISSN 0065-1036. 2013, vol. 157, no. 4, p. 357-364. DOI: 10.4064/aa157-4-3.
7Borwein, Peter; Choi, Stephen; Jankauskas, Jonas. On a class of polynomials related to Barker sequences // Proceedings of the American Mathematical Society. Providence : American Mathematical Society. ISSN 0002-9939. 2012, Vol. 140, no. 8, p. 2613-2625. Prieiga per internetą: <http://www.ams.org/journals/proc/2012-140-08/S0002-9939-2011-11114-6/S0002-9939-2011-11114-6.pdf> [žiūrėta 2012-07-16].
8Jankauskas, Jonas; Samuels, C.L. The t-metric Mahler measures of surds and rational numbers // Acta mathematica Hungarica. Budapest : Akademiai Kiado Rt. ISSN 0236-5294. 2012, vol. 134, iss. 4, p. 481-498. DOI: 10.1007/s10474-011-0126-y.
9Akiyama, Shigeki; Drungilas, Paulius; Jankauskas, Jonas. Height reducing problem on algebraic integers // Functiones et Approximatio Commentarii Mathematici.- Monographic series. Poznan : Wydawnictwo Naukowe Uniwersytetu im. Adama Mickiewicza. ISSN 0208-6573. 2012, Vol. 47, no. 1, p. 105-119.
10Drungilas, Paulius; Akiyama, Shigeki; Jankauskas, Jonas. Height reducing in number systems // Paul Turán Memorial Conference, Budapest, Hungary August 22–26, 2011. Budapest : Alfréd Rényi Institute of Mathematics. 2011, p. 9. Prieiga per internetą: <http://www.renyi.hu/~turan100/abstracts.pdf> [žiūrėta 2012-09-14].
11Borwein, P.; Choi, S.; Jankauskas, Jonas. On a class of polynomials related to Barker sequences // Heights 2011 [elektroninis išteklius]. Tossa de Mar. 2011, [p. 1].
12Jankauskas, Jonas. On the intersection of infinite geometric and arithmetic progressions // PIMS/SFU/UBC number theory seminar [elektroninis išteklius]. Burnaby. 2011, [p. 1]. Prieiga per internetą: <http://www.math.ubc.ca/php/MathNet/dl_event.php?file=_584.pdf> [žiūrėta 2011-11-23].
13Jankauskas, Jonas; Dubickas, Artūras. On the intersection of in nite geometric and arithmetic progressions // 27th Journées Arithmétiques, June 27 - July 1, 2011, Vilnius, Lithuania : programme and abstract book. Vilnius : Vilniaus universitetas. 2011, p. 29.
14Drungilas, Paulius; Akiyama, Shigeki; Jankauskas, Jonas. Height reducing in number systems // 27th Journées Arithmétiques, June 27 - July 1, 2011, Vilnius, Lithuania : programme and abstract book. Vilnius : Vilniaus universitetas. 2011, p. 16.
15Drungilas, Paulius; Akiyama, Shigeki; Jankauskas, Jonas; Dubickas, Artūras. Aukščio mažinimas skaičiavimo sistemose = Height reducing in number systems // Fizinių ir technologijos mokslų tarpdalykiniai tyrimai : pirmosios LMA Jaunųjų mokslininkų konferencijos pranešimų santraukos, Vilnius, 2011.02.08 [Elektroninis išteklius]. Vilnius : LMA leidykla. 2011, [p. 1-1].
16Dubickas, Artūras; Jankauskas, Jonas. On Mahler measures of a self-inversive polynomial and its derivative // Bulletin of the London Mathematical Society. Oxford : Oxford University Press. ISSN 0024-6093. 2010, vol. 42, no. 2, p. 195-209. DOI: 10.1112/blms/bdp104.
17Jankauskas, Jonas. On the reducibility of certain quadrinomials // Glasnik matematički. Zagreb : Hrvatsko Matematicko Drustvo. ISSN 0017-095X. 2010, vol. 45, no. 1, p. 31-41. Prieiga per internetą: <https://hrcak.srce.hr/file/80056>.
18Dubickas, Artūras; Jankauskas, Jonas. On the intersection of infinite geometric and arithmetic progressions // Bulletin of the Brazilian Mathematical Society. New series. New York : Springer. ISSN 1678-7544. 2010, vol. 41, no 4, p. 551-566. DOI: 10.1007/s00574-010-0025-9.
19Dubickas, Artūras; Jankauskas, Jonas. The maximal value of polynomials with restricted coefficients // Journal of the Korean Mathematical Society. Seoul : Korean Mathematical Society. ISSN 0304-9914. 2009, vol. 46, no. 1, p. 41-49. Prieiga per internetą: <https://core.ac.uk/download/pdf/82045346.pdf> [žiūrėta 2018-12-18].
20Dubickas, Artūras; Jankauskas, Jonas. On Newman polynomials which divide no Littlewood polynomial // Mathematics of computation. ISSN 0025-5718. 2009, Vol. 78, no. 265, p. 327-344. DOI: 10.1090/S0025-5718-08-02138-8.
21Dubickas, Artūras; Jankauskas, Jonas. On the reduced height of a polynomial // Publicationes mathematicae. ISSN 0033-3883. 2007, T. 71, fasc. 3-4, p. 325-348. Prieiga per internetą: <http://www.math.klte.hu/publi/contents.php?szam=71> [žiūrėta 2007-11-21].